# SDR SWAA2024052887963

- Difficulty date: May 21, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 65,755 hours, 39,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.<[01] RELAMPED R2 DOOR EXTERIOR EMERGENCY LIGHT AS PER B737 AMM 33-51-04-960-801. TEST PASSED.;[02] VERIFIED STEP 1.
